# SDR DALA2021011400208

- Difficulty date: January 11, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 72,493 hours, 30,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND A PREVIOUS BLENDED AREA AFFECTING FUSELAGE SKIN AT 500, BETWEEN STRINGER -20R AND STRINGER-21R.  REPAIRED PER ER/A 589413-14.
